# SDR R61A201402250313

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WATER BOX STRAPS FOUND CORRODED.  MX REMOVED STRAPS TO COMPLY WITH SB 170-53-0095 REFER TO NR VP-005111-2014/417 FOR WORK DETAILS.
